Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 693787, 12 pages
http://dx.doi.org/10.5402/2011/693787
Research Article

Eighth-Order Iterative Methods without Derivatives for Solving Nonlinear Equations

Padé Research Centre, 39 Deanswood Hill, West Yorkshire, Leeds LS17 5JS, UK

Received 29 March 2011; Accepted 17 May 2011

Academic Editor: A.-V. Phan

Copyright © 2011 R. Thukral. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Thukral, “Eighth-Order Iterative Methods without Derivatives for Solving Nonlinear Equations,” ISRN Applied Mathematics, vol. 2011, Article ID 693787, 12 pages, 2011. https://doi.org/10.5402/2011/693787.